# SDR SWIA202053553

- Difficulty date: September 15, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 34,282 hours, 34,200 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Bent
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT BRACKET AT BASE OF FWD CARGO DOOR ROLLER TRACK BENT, CRACKED, AND HAS WORKING RIVET, AS MARKED.  C-CHECK RO 10/20/2020.  REMOVED AND REPLACED WITH NEW CARGO DOOR ROLLER TRACK BRACKET LOCATED AT STGR 16, INSTALLED 12 EA RIVETS, REF CRJ 200, SRM AND DRW.
